Oprea, Dragos

Framed sheaves over treefolds and symmetric obstruction theories

Doc. Math., J. DMV 18, 323-342 (2013)


Summary: We note that open moduli spaces of sheaves over local Calabi-Yau surface geometries framed along the divisor at infinity admit symmetric perfect obstruction theories. We calculate the corresponding Donaldson-Thomas weighted Euler characteristics (as well as the topological Euler characteristics). Furthermore, for blowup geometries, we discuss the contribution of exceptional curves.

Mathematics Subject Classification

14N35, 14D20


moduli spaces of sheaves, Donaldson-Thomas invariants